Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 370, NWS Austin/San Antonio, TX

November 17, 200413 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Nov 17, 2004, 7:25 AM CST for 13 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2004, 7:25 AM CST (13:25 UTC)
Expired
Nov 17, 2004, 11:15 AM CST
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Atascosa County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 6 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 1.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2004-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2004-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
800 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WGUS54 KEWX 171329
FFWEWX
TXC013-029-031-053-055-091-177-187-209-255-453-491-493-171715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
725 AM CST WED NOV 17 2004

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
  BURNET
  WILLIAMSON
  TRAVIS
  BLANCO
  HAYS
  CALDWELL
  COMAL
  GUADALUPE
  GONZALES
  BEXAR
  WILSON
  ATASCOSA
  KARNES

* UNTIL 1115 AM CST

* AT 720 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA.

SHOWERS AND THUNDERSTORMS WERE BECOMING BETTER ORGANIZED GENERALLY 
ALONG AND EAST OF I35 FROM SAN ANTONIO TO NEW BRAUNFELS AND AUSTIN.
THE HEAVIEST RAINS WERE BETWEEN SAN ANTONIO...NEW BRAUNFELS AND 
SEGUIN...MOVING NORTH AT 25 MPH.  ADDITIONAL RAINFALL AMOUNTS OF 1 
TO 3 INCHES ARE POSSIBLE OVER THE NEXT COUPLE HOURS...ADDING TO THE 
HEAVY RAINFALL TOTALS.  MOTORISTS TRAVELING IN THESE WARNED AREA 
SHOULD CONSIDER DELAYING TRAVEL UNTIL THE RAINS AND FLOODING 
SUBSIDE...OR USE EXTREME CAUTION AND STAY ON MAJOR ROADS WHEN 
POSSIBLE.   

FLASH FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD DEATHS OCCUR 
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED AREAS. A LITTLE
OVER A FOOT OF WATER CAN CARRY AWAY MOST CARS AND TRUCKS. TURN AROUND
DONT DROWN.

LAT...LON 2871 9835 2895 9786 2944 9747 3011 9771
      3060 9738 3099 9808 3030 9845 2994 9839
      2944 9880

$$
1 follow-up statement
000 
WGUS74 KEWX 171713
FFSEWX
TXC013-029-031-053-055-091-177-187-209-255-453-491-493-171715-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CST WED NOV 17 2004

...A FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1115 AM CST 
FOR THE FOLLOWING COUNTIES... 

KARNES...ATASCOSA...WILSON...BEXAR...GONZALES...GUADALUPE...
COMAL...CALDWELL...HAYS...BLANCO...TRAVIS...WILLIAMSON AND BURNET 
COUNTIES...

AT 1113 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER THE WARNED 
AREA. HOWEVER...THIS ACTIVITY IS RAPIDLY DECREASING FROM SOUTHWEST 
TO NORTHEAST WITH RAINFALL RATES MOSTLY BELOW ONE-HALF INCH PER 
HOUR. 

SINCE FLOODING CONTINUES ALONG LARGER STREAMS AND RIVERS AND SINCE 
LARGE AMOUNTS OF PONDING REMAINS OVER POORLY DRAINED AREAS. AN URBAN 
AND SMALL STREAM ADVISORY WILL REPLACE THE FLASH FLOOD WARNING. 
THERE IS STILL A FLASH FLOOD WATCH IN EFFECT THROUGH 4 PM...AND 
ADDITIONAL THUNDERSTORM DEVELOPMENT MAY WARRANT THE REISSUANCE OF A 
FLASH FLOOD WARNING FOR YOUR AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND.


LAT...LON 2871 9835 2895 9786 2944 9747 3011 9771
      3060 9738 3099 9808 3030 9845 2994 9839
      2944 9880

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 17, 3:45 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Nov 17, 3:45 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 AM CST WED NOV 17 2004

.DISCUSSION...
NEG TILT UPR LOW OVR W TX LIFTING SLOWLY NEWD INTO NORTH TX THIS
MORNING.  BULK OF HEAVY RAINS NOW MOVING THRU THE ERN HALF OF
CWA WITH REDEVELOPMENT OF SCT SHRA/TSRA OVER THE WEST.  NO CHANGE TO
ONGOING FFA...HOWEVER THE WATCH MAY NEED TO BE EXTENDED OVER THE ERN
COUNTIES FOR THIS EVENING AS THE UPR TROF WILL BE SLOW TO MOV EAST
OF THE CWA.  ADDITIONAL SPOTTY RAINFALL AMOUNTS OF 1 INCH IN THE
WEST THIS MORNING AND MORE WIDESPREAD 1 TO 3 INCHES IN THE
CENTRAL/EAST WITH LOCALLY HEAVIER 3 TO 5 INCH TOTALS EAST.  SCT
LINGERING SHOWERS IN THE EAST OVERNIGHT UNTIL THE BASE OF THE
UPR TROF FINALLY SWINGS INTO SE TX.  A S/W RDG BRIEFLY BUILDS INTO
TX ON THU BEHIND THE TROF...WITH PARTIAL CLEARING.  THE RDG QUICKLY
FLATTENS FRIDAY AS THE NEXT S/W TROF PUSHES INTO NM/W TX AND A
LONG WAVE TROF BEGINS TO FORM OVER THE WESTERN CONUS.  THEREFORE WILL
SEE INCREASING CLOUDS FRIDAY WITH RETURN FLOW LIKELY RESULTING IN
WDLY SCT SHOWERS OR PATCHES OF -RA/DZ OVER A CLOUDY WEEKEND.  A
WEAKER CDFNT BRIEFLY BACKDOORS INTO THE NRN CWA LATE SUNDAY THEN
QUICKLY RETREATS WITH A DIRTY SWLY FLOW ALOFT KEEPING SOME MENTION
OF RAIN INTO EARLY NEXT WEEK.  POPS WILL BE ON THE INCREASE BY MID
WEEK AS ANOTHER VIGOROUS UPR LOW TRACKS EAST ACRS N TX TUE-WEDNESDAY
DRIVING A STG CDFNT THRU TX TUE/WED.  THE LATEST ECMWF IS MORE
PROGRESSIVE WITH THE NEXT LOW/CDFNT COMPARED TO THE GFS...AND
THEREFORE THE FORECAST FOR WEDNESDAY A BIT UNCERTAIN AT THIS TIME.
BUT IT APPEARS AT LEAST FOR NOW BOTH HE ECMWF AND GFS INDICATE
THAT THANKSGIVING WILL BE COLDER AND DRIER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  58  73  56 /  80  60  10   0
AUSTIN BERGSTROM INTL AIRPORT  74  59  75  57 /  80  60  10   0
DEL RIO INTL AIRPORT           74  58  76  54 /  50  30   0   0
SAN ANTONIO INTL AIRPORT       74  59  75  58 /  80  60   5   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR FLASH
FLOODING THROUGH THIS AFTERNOON 4PM ALL AREAS.

&&

01/03/JB
Hazardous weather outlook, Nov 17, 5:11 AM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
511 AM CST WED NOV 17 2004

TXZ171>173-183>194-202>209-217>225-228-181200-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DE WITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
511 AM CST WED NOV 17 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...
A FLOOD WATCH FOR FLASH FLOODING REMAINS IN EFFECT THROUGH 4 PM THIS
AFTERNOON FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY.
ADDITIONAL LOCALLY HEAVY RAINS ARE POSSIBLE THIS MORNING...
DECREASING FROM THE WEST THIS AFTERNOON.  THE WATCH MAY NEED TO BE
EXTENDED IN THE FAR EASTERN COUNTIES INTO THIS EVENING IF THE HEAVY
RAINS ARE SLOW TO EXIT THE REGION.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 17, 2:13 AM CST, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
213 AM CST WED NOV 17 2004

TXZ171>173-183>194-202>209-217>225-228-170915-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
213 AM CST WED NOV 17 2004

...FLASH FLOOD WARNING IN EFFECT UNTIL 315 AM FOR EDWARDS...
   KERR...VAL VERDE...REAL...UVALDE...TRAVIS...HAYS AND KINNEY
   COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 345 AM FOR LLANO...GILLESPIE
   AND KENDALL COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL...
   BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND
   GUADALUPE COUNTIES...

FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Local storm report, Nov 17, 2:29 AM CST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 AM CST WED NOV 17 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0148 AM     FLASH FLOOD      SAN ANTONIO             29.46N 98.51W
11/17/2004                   BEXAR              TX   DEPT OF HIGHWAYS

            73 ROAD CLOSURES IN CITY.

0130 AM     FLASH FLOOD      2 E FLORENCE            30.84N 97.76W
11/17/2004                   WILLIAMSON         TX   LAW ENFORCEMENT

            HIGH WATER RESCUE. NUMEROUS ROADS CLOSED IN COUNTY.

0225 AM     FLASH FLOOD      SAN MARCOS              29.88N 97.93W
11/17/2004                   HAYS               TX   LAW ENFORCEMENT

            43 ROADS CLOSED IN COUNTY.

&&

JBP
Special weather statement, Nov 17, 2:40 AM CST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CST WED NOV 17 2004

TXZ171>173-183>194-202>209-217>225-228-170915-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
240 AM CST WED NOV 17 2004

...FLASH FLOOD WARNING IN EFFECT UNTIL 315 AM FOR EDWARDS...
   KERR...VAL VERDE...REAL...UVALDE...TRAVIS...HAYS AND KINNEY
   COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 345 AM FOR LLANO...GILLESPIE
   AND KENDALL COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL...
   BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND
   GUADALUPE COUNTIES...

...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 530 AM
   FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA...
   WILSON...DEWITT AND KARNES COUNTIES...

FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Special weather statement, Nov 17, 4:01 AM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CST WED NOV 17 2004

TXZ171>173-183>194-202>209-217>225-228-171130-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
401 AM CST WED NOV 17 2004

...FLASH FLOOD WARNING IN EFFECT UNTIL 700 AM FOR EDWARDS...
   KERR...VAL VERDE...REAL...UVALDE...AND KINNEY COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL...
   BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND
   GUADALUPE COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 900 AM FOR LLANO...GILLESPIE
   KENDALL...TRAVIS AND HAYS COUNTIES...

...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 530 AM
   FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA...
   WILSON...DEWITT AND KARNES COUNTIES...

FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Special weather statement, Nov 17, 6:14 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CST WED NOV 17 2004

TXZ171>173-183>194-202>209-217>225-228-171300-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
614 AM CST WED NOV 17 2004

...FLASH FLOOD WARNING IN EFFECT UNTIL 700 AM FOR EDWARDS...
   KERR...VAL VERDE...REAL...UVALDE...AND KINNEY COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL...
   BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND
   GUADALUPE COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 900 AM FOR LLANO...GILLESPIE
   KENDALL...TRAVIS AND HAYS COUNTIES...

...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 9 AM
   FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA...
   WILSON...DEWITT AND KARNES COUNTIES...

FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Special weather statement, Nov 17, 6:56 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 AM CST WED NOV 17 2004

TXZ171>173-183>194-202>209-217>225-228-171400-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
656 AM CST WED NOV 17 2004

...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...
   COMAL...BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...
   WILLIAMSON AND GUADALUPE COUNTIES...
...FLASH FLOOD WARNING IN EFFECT UNTIL 900 AM FOR LLANO...GILLESPIE
   KENDALL...TRAVIS...HAYS AND WILSON COUNTIES...

...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 9 AM
   FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA...
   WILSON...DEWITT AND KARNES COUNTIES...

FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:03 PM CSTTornado WarningEWXAtascosa, Bandera, Bexar, Frio, Kendall, Medina42 min
Nov 16, 6:21 PM CSTTornado WarningEWXGillespie, Llano24 min
Nov 16, 6:22 PM CSTFlash Flood WarningEWXGillespie, Kendall, Kerr, Llano4 hr
Nov 16, 6:46 PM CSTTornado WarningEWXGillespie, Llano44 min
Nov 16, 6:47 PM CSTTornado WarningEWXKendall28 min
Nov 16, 7:13 PM CSTTornado WarningEWXBexar32 min
Nov 16, 7:45 PM CSTTornado WarningEWXBexar15 min
Nov 16, 7:52 PM CSTTornado WarningEWXBlanco38 min
Nov 16, 7:57 PM CSTTornado WarningEWXComal48 min
Nov 16, 8:22 PM CSTFlash Flood WarningEWXBlanco, Comal, Guadalupe3 hr
Nov 16, 8:28 PM CSTTornado WarningEWXBlanco32 min
Nov 16, 8:44 PM CSTTornado WarningEWXComal, Hays31 min
Nov 16, 9:15 PM CSTFlash Flood WarningEWXEdwards, Kerr, Kinney, Real, Uvalde, Val Verde6 hr
Nov 16, 9:59 PM CSTFlash Flood WarningEWXGillespie, Kendall, Llano4 hr
Nov 16, 10:04 PM CSTFlash Flood WarningEWXHays, Travis3 hr
Nov 16, 11:10 PM CSTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Blanco, Comal, Guadalupe and 1 more3 hr
Nov 16, 11:22 PM CSTFlash Flood WarningEWXBurnet, Williamson3 hr
Nov 17, 12:14 AM CSTFlash Flood WarningEWXHays, Travis3 hr
Nov 17, 1:48 AM CSTFlash Flood WarningEWXGillespie, Kendall, Llano117 min
Nov 17, 2:07 AM CSTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 3 more6 hr
Nov 17, 3:13 AM CSTFlash Flood WarningEWXEdwards, Kerr, Kinney, Real, Uvalde, Val Verde4 hr
Nov 17, 3:21 AM CSTFlash Flood WarningEWXHays, Travis6 hr
Nov 17, 3:43 AM CSTFlash Flood WarningEWXGillespie, Kendall, Llano5 hr
Nov 17, 6:24 AM CSTFlash Flood WarningEWXWilson3 hr
Nov 17, 10:28 AM CSTFlash Flood WarningEWXBastrop, DeWitt, Fayette, Lavaca, Lee3 hr
Nov 17, 10:56 AM CSTTornado WarningEWXLavaca49 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.